# SDR USAA2012092000007

- Difficulty date: September 18, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 38,675 hours, 19,795 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Angle
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP-IN - SEVERAL CRACKS ON FORWARD RIGHT EMERGENCY EXIT DOOR AFT FRAME SEGMENT ANGLE BETWEEN FR38 TO FR39.  REPLACED FORWARD RIGHT EMERGENCY EXIT DOOR AFT FRAME SEGMENT ANGLE IAW EO EO5210Y228.
